Jump to content

Trombosis...


Recommended Posts

Guest tearose

Just wanted to add that this would be another reason to make sure you walk around on the plane when you travel.

I carry a letter from my doctor to the airline that says for medical reasons I must be allowed to walk in the aisle when it is "safe".

Also, remember to wear your compression stockings!

Link to comment
Share on other sites

Just wanted to add that this would be another reason to make sure you walk around on the plane when you travel.

I carry a letter from my doctor to the airline that says for medical reasons I must be allowed to walk in the aisle when it is "safe".

Also, remember to wear your compression stockings!

THANK YOU AGAIN TEAROSE,

YOU ARE A NICE PEARSON

BEE FUN!!! :ph34r:

Link to comment
Share on other sites

jacquirouin -

i don't think that coagulation problems are directly related to POTS or other autonomic dysfunctions but there are some people on the forum that have both. there are also some medications that may be used for those with dysautonomia that can cause blood clots, etc. (rarely).

hope this helps,

:D melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...